# SDR 9602456730

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Ee Door Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE FITTINGS BELOW BOTH THE FORWARD AND AFT E/E DOOR HINGES.  REPLACED BOTH FITTINGS PER SRM 51-30-5.
